# SDR AALA20091022DFW01

- Difficulty date: October 21, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 25,626 hours, 8,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER FOUR DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LEFT NUMBER FOUR DOOR SLIDE LIGHT.
